# SDR SWIA202055820

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 533.00 FRAME BELOW L/H FLOOR SILL AT APPROX STGR 19L CORRODED AFT SIDE   (C-CHECK) RO 2/1/2021   REPAIRED  FS 533.00 FRAME BELOW L/H FLOOR SILL AT APPROX STGR 19L REF  CRJ 900 SRM 53-00-06-201-001-A03 , CRJ 900 SRM 51-42-06-001-001-A01 , DWG SH690-33121 REV. B., DWG SH690-33174 REV. B., REO 690-53-31-540, REV--, DATED 2020-12-22.COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
